MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STANDARD CABLE; UNIT, OPERATIVE DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP STANDARD CABLE; UNIT, OPERATIVE DENTAL
Model Number 5100004000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 4 device investigation types have not yet been determined.Additional information: 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 4 malfunction events in which the device reportedly overheated.- 1 event had no patient involvement; no patient impact.- 3 events had insufficient information received.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 4 events were previously reported during the reporting quarter; however, - 1 event was reported in error.3 previously reported events are included in this follow-up record.Product return status: 2 devices were received.1 device was not available for evaluation.
 
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated.3 events had no patient involvement; no patient impact.

Brand Name
STANDARD CABLE
Common Device Name
UNIT, OPERATIVE DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15102159
Report Number3015967359-2022-01463
Device Sequence Number4149550
Product Code EIA
UDI-Device Identifier04546540970275
UDI-Public04546540970275
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5100004000
Device Catalogue Number5100004000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown